IJPAM: Volume 77, No. 5 (2012)
CAUCHY FUNCTIONAL EQUATION
Department of Mathematics
Maharshi Dayanand University
Rohtak, 124001, INDIA
Abstract. In this paper, we prove the Hyers-Ulam-Rassias stability of the pexiderized Cauchy functional equation in Banach spaces. We also use the definition of fuzzy normed spaces to establish the fuzzy version of the Hyers-Ulam-Rassias stability.
Received: September 30, 2011
AMS Subject Classification: 39B72, 39A10, 47H10, 46B03
Key Words and Phrases: pexider equation, fuzzy normed space, fixed point alternative
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395